Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 10, NWS Omaha, NE

March 25, 201430 counties in Nebraska; 8 counties in Iowa

NWS Omaha, NE issued this wind advisory at Mar 25, 2014, 3:34 PM CDT for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Mar 26, 2014, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2014, 3:34 PM CDT (20:34 UTC)
In effect from
Mar 26, 2014, 12:00 PM CDT
Expired
Mar 26, 2014, 8:00 PM CDT
In force
8 hr
Issued by
NWS Omaha, NE
All 38 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.6 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2014-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2014-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WWUS73 KOAX 252034
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
334 PM CDT TUE MAR 25 2014

...VERY STRONG WINDS EXPECTED WEDNESDAY...
.SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL PREVAIL
OVER MUCH OF THE AREA WEDNESDAY AS LOW PRESSURE DEEPENS OVER THE
WESTERN PLAINS AND HIGH PRESSURE EVACUATES EASTWARD. THE WINDS
WILL INCREASE WEDNESDAY MORNING AND BE ESPECIALLY STRONG FROM LATE
MORNING INTO THE EARLY EVENING HOURS.

NEZ050-065-066-078-088>093-260445-
/O.NEW.KOAX.WI.Y.0010.140326T1700Z-140327T0100Z/
BUTLER-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...DAVID CITY...SEWARD...MILFORD...
LINCOLN...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
334 PM CDT TUE MAR 25 2014

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. 

* TIMING...SOUTH WINDS WILL INCREASE OVER THE AREA BY WEDNESDAY
  MORNING AND BE ESPECIALLY STRONG FROM LATE IN THE MORNING
  THROUGH EARLY EVENING. 

* WINDS...SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE
  EXPECTED. 

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE OR
  LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING DUST AND
  OTHER DEBRIS COULD REDUCE VISIBILITIES IN OPEN AREAS. LOOSE
  OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ033-034-042>045-051>053-067-
068-260445-
/O.NEW.KOAX.WI.Y.0010.140326T1800Z-140327T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-
SARPY-CASS-OTOE-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...WEST POINT...WISNER...TEKAMAH...OAKLAND...LYONS...
DECATUR...COLUMBUS...SCHUYLER...FREMONT...BLAIR...WAHOO...
ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...
PLATTSMOUTH...NEBRASKA CITY
334 PM CDT TUE MAR 25 2014

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT WEDNESDAY. 

* TIMING...SOUTH WINDS WILL INCREASE OVER THE AREA WEDNESDAY
  MORNING AND BE ESPECIALLY STRONG IN THE AFTERNOON THROUGH EARLY
  EVENING HOURS.

* WINDS...SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 40 OR 45 MPH ARE
  EXPECTED.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE OR
  LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING DUST AND
  OTHER DEBRIS COULD REDUCE VISIBILITIES IN OPEN AREAS. LOOSE
  OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
CHERMOK
5 follow-up statements
433 
WWUS73 KOAX 260328
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1028 PM CDT TUE MAR 25 2014

...VERY STRONG WINDS EXPECTED WEDNESDAY... 

.SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL PREVAIL
OVER MUCH OF THE AREA WEDNESDAY AS LOW PRESSURE DEEPENS OVER THE
WESTERN PLAINS. THE WINDS WILL INCREASE WEDNESDAY MORNING AND BE
ESPECIALLY STRONG FROM LATE MORNING INTO THE EARLY EVENING HOURS.

NEZ050-065-066-078-088>093-261100-
/O.CON.KOAX.WI.Y.0010.140326T1700Z-140327T0100Z/
BUTLER-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...DAVID CITY...SEWARD...MILFORD...
LINCOLN...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
1028 PM CDT TUE MAR 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
WEDNESDAY...

* TIMING...SOUTH WINDS WILL INCREASE OVER THE AREA BY WEDNESDAY 
  MORNING AND BE ESPECIALLY STRONG FROM LATE IN THE MORNING 
  THROUGH EARLY EVENING. 

* WINDS...SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE 
  EXPECTED. 

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE 
  OR LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING 
  DUST AND OTHER DEBRIS COULD REDUCE VISIBILITIES IN OPEN AREAS. 
  LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ033-034-042>045-051>053-067-
068-261100-
/O.CON.KOAX.WI.Y.0010.140326T1800Z-140327T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-
SARPY-CASS-OTOE-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...WEST POINT...WISNER...TEKAMAH...OAKLAND...LYONS...
DECATUR...COLUMBUS...SCHUYLER...FREMONT...BLAIR...WAHOO...
ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...
PLATTSMOUTH...NEBRASKA CITY
1028 PM CDT TUE MAR 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
WEDNESDAY...

* TIMING...SOUTH WINDS WILL INCREASE OVER THE AREA WEDNESDAY 
  MORNING AND BE ESPECIALLY STRONG IN THE AFTERNOON THROUGH 
  EARLY EVENING HOURS. 

* WINDS...SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 40 OR 45 MPH 
  ARE EXPECTED. 

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE 
  OR LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING 
  DUST AND OTHER DEBRIS COULD REDUCE VISIBILITIES IN OPEN AREAS. 
  LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
016 
WWUS73 KOAX 260908
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
408 AM CDT WED MAR 26 2014

...VERY STRONG WINDS EXPECTED THIS AFTERNOON...

.SOUTH WINDS OF 30 TO 39 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED OVER
MUCH OF THE AREA THIS AFTERNOON AS LOW PRESSURE DEEPENS OVER THE
WESTERN PLAINS. THE WINDS WILL INCREASE THIS MORNING AND BE
ESPECIALLY STRONG FROM LATE MORNING INTO THE EARLY EVENING HOURS.

NEZ050-065-066-078-088>093-261715-
/O.CON.KOAX.WI.Y.0010.140326T1700Z-140327T0100Z/
BUTLER-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...DAVID CITY...SEWARD...MILFORD...
LINCOLN...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
408 AM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* TIMING...SOUTH WINDS WILL INCREASE OVER THE AREA THIS MORNING
  AND BE ESPECIALLY STRONG FROM LATE MORNING THROUGH EARLY
  EVENING.

* WINDS...SPEEDS OF 30 TO 39 MPH WITH GUSTS OVER 45 MPH ARE
  EXPECTED.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE 
  OR LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING 
  DUST AND OTHER DEBRIS COULD REDUCE VISIBILITIES IN OPEN AREAS. 
  LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ033-034-042>045-051>053-067-
068-261715-
/O.CON.KOAX.WI.Y.0010.140326T1800Z-140327T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-
SARPY-CASS-OTOE-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...WEST POINT...WISNER...TEKAMAH...OAKLAND...LYONS...
DECATUR...COLUMBUS...SCHUYLER...FREMONT...BLAIR...WAHOO...
ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...
PLATTSMOUTH...NEBRASKA CITY
408 AM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM CDT THIS EVENING...

* TIMING...SOUTH WINDS WILL INCREASE OVER THE AREA THIS MORNING
  AND BE ESPECIALLY STRONG IN THE AFTERNOON THROUGH EARLY EVENING
  HOURS.

* WINDS...SPEEDS OF 30 TO 39 MPH WITH GUSTS OVER 45 MPH ARE
  EXPECTED.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE 
  OR LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING 
  DUST AND OTHER DEBRIS COULD REDUCE VISIBILITIES IN OPEN AREAS. 
  LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
319 
WWUS73 KOAX 261556
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1056 AM CDT WED MAR 26 2014

...VERY STRONG WINDS EXPECTED THIS AFTERNOON...

.SOUTH WINDS OF 30 TO 39 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED
OVER MUCH OF THE AREA THIS AFTERNOON AS LOW PRESSURE DEEPENS OVER
THE WESTERN PLAINS. THE WINDS WILL INCREASE THIS MORNING AND BE
ESPECIALLY STRONG FROM LATE MORNING INTO THE EARLY EVENING HOURS.

NEZ012-015-017-018-031-032-270000-
/O.EXA.KOAX.WI.Y.0010.140326T1800Z-140327T0100Z/
CEDAR-THURSTON-PIERCE-WAYNE-MADISON-STANTON-
INCLUDING THE CITIES OF...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...PIERCE...
PLAINVIEW...OSMOND...WAYNE...NORFOLK...STANTON
1056 AM CDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TIMING...SOUTH WINDS WILL BE ESPECIALLY STRONG OVER THE AREA
  THIS AFTERNOON THROUGH EARLY THIS EVENING.

* WINDS...SPEEDS OF 30 TO 35 MPH WITH GUSTS OVER 45 MPH ARE
  EXPECTED.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE 
  OR LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING 
  DUST AND OTHER DEBRIS COULD REDUCE VISIBILITIES IN OPEN AREAS. 
  LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ050-065-066-078-088>093-270000-
/O.CON.KOAX.WI.Y.0010.140326T1700Z-140327T0100Z/
BUTLER-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...DAVID CITY...SEWARD...MILFORD...
LINCOLN...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
1056 AM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...SOUTH WINDS WILL BE ESPECIALLY STRONG OVER THE AREA
  LATE THIS MORNING THROUGH EARLY THIS EVENING.

* WINDS...SPEEDS OF 30 TO 39 MPH WITH GUSTS OVER 50 MPH ARE
  EXPECTED.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE 
  OR LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING 
  DUST AND OTHER DEBRIS COULD REDUCE VISIBILITIES IN OPEN AREAS. 
  LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ033-034-042>045-051>053-067-
068-270000-
/O.CON.KOAX.WI.Y.0010.140326T1800Z-140327T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-
SARPY-CASS-OTOE-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...WEST POINT...WISNER...TEKAMAH...OAKLAND...LYONS...
DECATUR...COLUMBUS...SCHUYLER...FREMONT...BLAIR...WAHOO...
ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...LA VISTA...
PLATTSMOUTH...NEBRASKA CITY
1056 AM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...SOUTH WINDS WILL BE ESPECIALLY STRONG OVER THE AREA
  THIS AFTERNOON THROUGH EARLY THIS EVENING.

* WINDS...SPEEDS OF 30 TO 35 MPH WITH GUSTS OVER 45 MPH ARE
  EXPECTED.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE 
  OR LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING 
  DUST AND OTHER DEBRIS COULD REDUCE VISIBILITIES IN OPEN AREAS. 
  LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

FOBERT
416 
WWUS73 KOAX 262048
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
348 PM CDT WED MAR 26 2014

...VERY STRONG WINDS EXPECTED THIS AFTERNOON...

.SOUTH WINDS OF 30 TO 39 MPH WITH GUSTS OVER 50 MPH ARE EXPECTED
OVER THE AREA INTO EARLY THIS EVENING.

NEZ011-016-030-270100-
/O.EXA.KOAX.WI.Y.0010.000000T0000Z-140327T0100Z/
KNOX-ANTELOPE-BOONE-
INCLUDING THE CITIES OF...CREIGHTON...BLOOMFIELD...CROFTON...
WAUSA...VERDIGRE...NIOBRARA...NELIGH...ELGIN...ALBION...
ST. EDWARD
348 PM CDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* TIMING...VERY STRONG SOUTH WINDS WILL PREVAIL INTO EARLY THIS
  EVENING BEFORE BEGINNING TO SUBSIDE A LITTLE.

* WINDS...SPEEDS OF 30 TO 35 MPH WITH GUSTS OVER 45 MPH ARE
  EXPECTED.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE OR
  LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING DUST AND
  OTHER DEBRIS COULD REDUCE VISIBILITIES...ESPECIALLY IN OPEN
  AREAS. LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ050-065-066-078-088>093-270100-
/O.CON.KOAX.WI.Y.0010.000000T0000Z-140327T0100Z/
BUTLER-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...DAVID CITY...SEWARD...MILFORD...
LINCOLN...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
348 PM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...VERY SOUTH WINDS WILL PREVAIL INTO EARLY THIS EVENING
  BEFORE BEGINNING TO SUBSIDE A LITTLE.

* WINDS...SPEEDS OF 30 TO 39 MPH WITH GUSTS OVER 50 MPH ARE 
  EXPECTED. 

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE OR
  LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING DUST AND
  OTHER DEBRIS WILL REDUCE VISIBILITIES...ESPECIALLY IN OPEN
  AREAS. LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ012-015-017-018-031>034-
042>045-051>053-067-068-270100-
/O.CON.KOAX.WI.Y.0010.000000T0000Z-140327T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CEDAR-THURSTON-PIERCE-WAYNE-MADISON-STANTON-CUMING-BURT-
PLATTE-COLFAX-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-SARPY-CASS-OTOE-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...HARTINGTON...LAUREL...RANDOLPH...COLERIDGE...
PENDER...MACY...WALTHILL...WINNEBAGO...PIERCE...PLAINVIEW...
OSMOND...WAYNE...NORFOLK...STANTON...WEST POINT...WISNER...
TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...
FREMONT...BLAIR...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...
PAPILLION...LA VISTA...PLATTSMOUTH...NEBRASKA CITY
348 PM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* TIMING...VERY STRONG SOUTH WINDS WILL PREVAIL INTO EARLY THIS
  EVENING BEFORE BEGINNING TO SUBSIDE A LITTLE.  

* WINDS...SPEEDS OF 30 TO 35 MPH WITH GUSTS OVER 50 MPH ARE
  EXPECTED.

* IMPACTS...WINDS THIS STRONG WILL MAKE DRIVING OF HIGH PROFILE OR
  LIGHT VEHICLES DIFFICULT ON EAST TO WEST ROADS. BLOWING DUST AND
  OTHER DEBRIS WILL REDUCE VISIBILITIES...ESPECIALLY IN OPEN
  AREAS. LOOSE OBJECTS SUCH AS GARBAGE CANS WILL BE TOSSED AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
CHERMOK
792 
WWUS73 KOAX 270103
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
803 PM CDT WED MAR 26 2014


NEZ050-065-066-078-088>093-270215-
/O.EXP.KOAX.WI.Y.0010.000000T0000Z-140327T0100Z/
BUTLER-SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...DAVID CITY...SEWARD...MILFORD...
LINCOLN...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH...
STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY
803 PM CDT WED MAR 26 2014

...WIND ADVISORY EXPIRED AT 8 PM CDT THIS EVENING...

WHILE THERE WILL BE A GRADUAL DECREASE IN WIND SPEEDS AND GUSTS
THROUGH THE EVENING...SOME ISOLATED WIND GUSTS OVER 40 MPH WILL
STILL BE POSSIBLE THROUGH ABOUT 10 PM. 

THOUGH THE WIND ADVISORY IS NO LONGER IN EFFECT...DRIVERS SHOULD
STILL BE CAUTIOUS WHILE ON EAST WEST ROADS. AND THERE REMAINS A
VERY HIGH FIRE DANGER.


$$

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-051>053-067-068-270215-
/O.EXP.KOAX.WI.Y.0010.000000T0000Z-140327T0100Z/
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-SAUNDERS-
DOUGLAS-SARPY-CASS-OTOE-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY...
WOODBINE...LOGAN...DUNLAP...HARLAN...COUNCIL BLUFFS...GLENWOOD...
RED OAK...SIDNEY...HAMBURG...TABOR...FARRAGUT...CLARINDA...
SHENANDOAH...CREIGHTON...BLOOMFIELD...CROFTON...WAUSA...
VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH...
COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH...
ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION...
ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH...
OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT...
BLAIR...WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION...
LA VISTA...PLATTSMOUTH...NEBRASKA CITY
803 PM CDT WED MAR 26 2014

...WIND ADVISORY EXPIRED AT 8 PM CDT THIS EVENING...

WHILE THERE WILL BE A GRADUAL DECREASE IN WIND SPEEDS AND GUSTS
THROUGH THE EVENING...SOME ISOLATED WIND GUSTS OVER 40 MPH WILL
STILL BE POSSIBLE THROUGH ABOUT 10 PM. 

THOUGH THE WIND ADVISORY IS NO LONGER IN EFFECT...DRIVERS SHOULD
STILL BE CAUTIOUS WHILE ON EAST WEST ROADS. AND THERE REMAINS A
VERY HIGH FIRE DANGER.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Mar 25, 3:09 PM CDT, 25 minutes earlier.

Area forecast discussion, Mar 25, 3:09 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
309 PM CDT TUE MAR 25 2014

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 305 PM CDT TUE MAR 25 2014

A RELATIVELY COMPLEX SHORT TERM WITH MANY MOVING PARTS CONTINUES.

FIRST OFF FOCUS WILL BE TEMPERATURES TONIGHT. WITH READINGS
STRUGGLING TO GET ABOVE 40 THIS AFTN...AND SFC DWPTS STILL IN
SINGLE NUMBERS OR COLDER AS OF 19Z...BOTH WELL BELOW
CLIMO...LOWERED LOWS A BIT. ALTHOUGH RETURN FLOW SHOULD LIMIT OR
REVERSE TEMPERATURE FALL LATER THIS EVENING/EARLY TONIGHT...WITH
RIDGE AXIS MOVING OVER THE FORECAST AREA THIS EVENING AND THE DRY
AIR FIRMLY IN PLACE...READINGS SHOULD FALL RELATIVELY QUICKLY
BY/AFTER SUNSET...ESPECIALLY E.

FOR WEDNESDAY...APPROACHING TROUGH WITH ASSOCD PACIFIC AIR AND
FALLING PRESSURES OVER THE WESTERN PLAINS WILL SET UP A TIGHT
PRESSURE GRADIENT ACROSS THE FA AS MODIFIED ARCTIC AIR RETREATS E
OF MS RIVER. COUPLED WITH AN INCREASING LOW LEVEL JET AND DRY AIR
IN PLACE...MODELS STILL FORECAST MIXING TO AT LEAST H85 AND
POSSIBLY A BIT HIGHER. THIS SHOULD ALLOW WINDS TO INCREASE INTO
WIND ADVISORY RANGE ALL BUT POSSIBLY NW + FAR NRN ZONES.
GFS/NAM/SREF/ECMWF ALL SUGGESTED DWPTS WOULD INCREASE INTO
MID30S-40 BY AFTN...EVEN MIXING DOWN FROM H825 ON NAM YIELDED
DWPTS IN THAT RANGE. THESE APPEARED TOO HIGH GIVEN EXPECTED DWPTS
THAT WILL LIKELY BE IN PLACE IN THE MORNING...BOTH OVER THE FA
AND THOSE UPSTREAM. THUS TRIMMED BACK DWPTS 3-5 DEGREES MANY AREAS
IN THE AFTN. KEPT HIGHS ABOVE COOLER NAM ON WED...GENERALLY LTL/NO
CHANGE TO PREV FORECAST. THESE NUMBERS WERE A TOUCH BELOW WARMER
MAV SINCE ECMWF HAS TRENDED JUST A BIT COOLER AS FLOW MAY EXHIBIT
MORE OF A SRLY COMPONENT THAN A MORE FAVORABLE SW MANY AREAS. THAT
PLUS AN INCREASE IN STRATO CU/MID CLOUDS IN THE AFTN MAY LIMIT
HEATING JUST A BIT. EVEN WITH LOWERED AFTN DWPTS RH VALUES STAYED
ABOVE 25 PERCENT AND IN MANY CASES ABV 30 PERCENT. SO FOR NOW NO
FIRE WX WATCH ALTHOUGH IT WILL BE CLOSE...ESPECIALLY IF TEMPS WARM
CLOSER TO OR ABOVE MAV OR DWPTS FAIL TO INCREASE AT ALL. INCREASED
FIRE THREAT MENTION WILL BE MADE IN AFTN HWO.

NEXT ISSUE WOULD BE POPS AND CONVECTION POSSIBILITY WED NGT/THU
AND THEN PRECIP TYPE ON THURSDAY. SOME WEAK ELEVATED INSTABILITY
CLOSE TO OR OVER FA WED NGT AND OVER/NEAR SE ZONES THURSDAY COULD
ALLOW ISOLD CONVECTION. ALTHOUGH THIS IS MORE OF A PATTERN
RECOGNITION OBSERVATION WITH TROUGH AND LOW LVL JET AS INSTABILITY
WAS WEAK OR NOT PRESENT MUCH OF THE AREA MUCH OF THAT TIME. DID
INCREASE POPS A BIT NWRN ZONES DUE TO INCREASED FRONTOGENETICAL
LIFT AND SERN ZONES IN LOW LEVEL MOIST/JET AXIS. COLD AIR QUICKLY
RUSHES INTO SYSTEM THURSDAY MORNING BUT PRECIP COULD BE
ENDING/DECREASING/SHIFTING EWD JUST ABOUT AS FAST. NONETHELESS...
WOULD STILL EXPECT A RAIN/SNOW MIX AT LEAST...IF NOT A PERIOD OF
ONLY SNOW OVER A NARROW SWATH NRN ZONES. USING MORE OF THE COOLER
GFS BLEND OF HOURLIES...SET A R/S MIX FOR HRLY TEMPS AOB 35 F
AREAS WITH PCPN.

FINAL CONCERN IS TRAILING TROUGH ON FRIDAY. SYSTEM SHARPENS BY
AFTN BUT COULD BE MORE DEVOID OF MOISTURE DUE TO LEAD SYSTEM
THURSDAY. ALTHOUGH MUCH OF ANY QPF AT THIS LATITUDE WAS WEST OF
THE FA...FELT TROUGH PASSAGE ALONE WARRANTED SMALL POPS NW 1/2 OR
SO. FORECAST TEMPS WOULD SUPPORT MOSTLY SNOW...ESPECIALLY IN THE
MORNING...BUT WENT WITH R/S MIX FOR NOW IN CASE SYSTEM AND CLOUDS
DELAY ENOUGH TO ALLOW BOUNDARY LAYER MODERATION.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 305 PM CDT TUE MAR 25 2014

WEEKEND WEATHER CONTINUES TO LOOK MILD AND DRY...AS WELL AS A LITTLE
BREEZY.  WARMING WILL BEGIN ON SATURDAY AS 850MB TEMPS
INCREASE....WITH SOUTHWEST SURFACE WINDS AND WEST TO SOUTHWEST 850MB
WINDS AS WELL AS CLEAR SKIES ALL SUPPORTING STRONG MIXING IN THE
AFTERNOON.  TEMPERATURES CONTINUE TO WARM INTO SUNDAY AS A WARM
FRONT DEVELOPS...LIKELY TO OUR NORTH...IN ASSOCIATION WITH A
DEVELOPING SURFACE LOW IN WESTERN NEB/NORTHEAST CO.  ASSOCIATED
UPPER-LEVEL TROUGH IS PROGGED TO SWING THROUGH THE CENTRAL PLAINS ON
SUNDAY NIGHT/MONDAY...THOUGH EMCWF IS QUITE A BIT STRONGER AND
FURTHER SOUTH THAN GFS/GEM...WITH SEVERAL SCENARIOS POSSIBLE.  EVEN
THE WEAKER SOLUTIONS DO DRAW UP AT LEAST SCATTERED SHOWERS INTO THE
SOUTHERN CWA AND POSSIBLY CLIP THE NORTHERN CWA WITH RAIN AND/OR
MIXED PRECIPITATION...AND HAVE CONTINUED POPS IN BOTH PERIODS.  FAST-
MOVING SYSTEM CLEARS OUT OF THE AREA BY MONDAY EVENING...WITH QUIET
WEATHER LIKELY ON TUESDAY AS RETURN FLOW DEVELOPS CLOSER TO THE HIGH
PLAINS AND WARM/MOIST AIR ADVECTION COMMENCES ACROSS THE CENTRAL
PLAINS.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1255 PM CDT TUE MAR 25 2014

VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. NORTHWEST WINDS
WILL DIMINISH AND BECOME LIGHT BY 00Z THEN SHIFT TO THE SOUTH
AND INCREASE AFTER 12Z AS SURFACE GRADIENT TIGHTENS OVER THE
CENTRAL PLAINS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 1 PM TO 8 PM CDT WEDNESDAY FOR NEZ033-034-
     042>045-051>053-067-068.

     WIND ADVISORY FROM NOON TO 8 PM CDT WEDNESDAY FOR NEZ050-065-066-
     078-088>093.

IA...WIND ADVISORY FROM 1 PM TO 8 PM CDT WEDNESDAY FOR IAZ043-055-056-
     069-079-080-090-091.

&&

SHORT TERM...CHERMOK
LONG TERM...MAYES
AVIATION...FOBERT
Hazardous weather outlook, Mar 25, 4:28 AM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
428 AM CDT TUE MAR 25 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-252330-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
428 AM CDT TUE MAR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR ISOLATED NON-SEVERE THUNDERSTORMS WEDNESDAY
NIGHT AND THURSDAY...MAINLY ACROSS SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA. A COLD FRONT WILL MOVE INTO THE AREA WEDNESDAY
NIGHT. AHEAD OF THE FRONT...ISOLATED THUNDERSTORMS ARE POSSIBLE
AND BEHIND THE FRONT...RAIN COULD MIX WITH LIGHT SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Wind Advisories in Nebraska, 2014Wind Advisories in Iowa, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.